# SDR AALA202509262860

- Difficulty date: August 7, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 62,706 hours, 39,791 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D5337062220400
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON LH MLG DOOR HINGE FITTING . CRACK LEGHT 0.20 0 INCH. MAINTENANCE REPLACED DOOR HINGE FITTING LOCATED ON FR42 LH MLG IAW EA 367463 AND REPAIR DWG R53370500 ISSUE F, A319 SRM 51-42-11-801 AND SRM 51-72-11-911-001.
